Shingles Headaches After 6 Days of Getting the Disease


Q: Why do I get headaches? I have been having them on and off over the course of the last few days that I was diagnosed with shingles. They go away after I take Ibuprofen and get some rest but they come back at night. I am also taking a few other medications that my health care provider said was alright to take with the ibuprofen because there would be no interaction. I am taking valacyclovir, methylprednisoneSolone and Oxycodone-Acetaminophen. I was wondering what was causing my headaches. maybe the valacyclovir?

Symptoms:  Pain

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: I think I may have shingles , I have a painful patch of rash on the left hand side of my back, around where my bra st...

Q: I am 65 years old and got my shingles vaccine about a week ago. The 3rd day after my vaccine I got a large, swollen...

Q: I am 65 years old. Do I have early sign of shingles? Very painful knees for 3 days, itchy blotchy forehead for one da...

Q: My husband was diagnosed with shingles last night and was prescribed valacyclovir. The rash began on his forehead bu...

Q: I have shingles and it appears to be severe. I had a 4-5 day severe prodormal phase before the rash erupted on Sat e...


Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon